Such spotting can be due to pregnancy, ovarian problems, hormonal imbalance, stress, anxiety, crashed dieting, use of birth control pills, change in environment, excessive exercise etc. Heavy bleeding can be due to can be due to hormonal imbalance, fibroids and polyps (non cancerous growth) in the uterus, endometriosis (deposits of the inner lining of the uterus in the pelvic cavity) etc. You might have to go for a complete hormone profile and ultrasonography to know the cause of this.
It is very difficult to precisely confirm a diagnosis without examination and investigations and the answer is based on the medical information provided. For exact diagnosis, you are requested to consult your doctor. I sincerely hope that helps. Take care and please do keep me posted on how you are doing.
im doing alright, except that im still bleeding/spotting..
im going on a 4 day trip next wednesday and i would really like to stop having this problem.. would stopping the pill fix the problem then i restart it after a while? cause i took 2 later then usual and thats wgen i started.. thanks for your help